behavior problems

Mrs. - posted on 10/29/2014 ( 4 moms have responded )

7

0

1

My daughter is on intuniv 2mg and she continues to act out n school. Is there anyone child acts the same way with the meds. Please help me out! Need answers!!

4 Comments

View replies by

Sarah - posted on 11/01/2014

93

0

14

I agree. Get a second opinion. Why was she placed on the meds? Could it be a possibility that she is showing signs of boredom or inattentiveness which may indicate other issues?

Jodi - posted on 10/30/2014

3,561

36

3907

I'm wondering why she is on the meds. If the meds aren't working, she's possibly been misdiagnosed.

Mrs. - posted on 10/30/2014

7

0

1

Yes she acts out but not like n school. Before she got on the meds she wasn't acting out. My daughter was very good. Do u think its the meds?? Or she just need attention?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms